# SDR SWAA2013021412677

- Difficulty date: January 14, 2013
- Submitted: February 14, 2013
- Operation: Air carrier
- Aircraft: N687SW
- Make and model: Boeing 737-3Q8
- Aircraft serial: 23388
- Aircraft time: 80,635 hours, 62,768 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 6545776
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CHEM-MILL CRACK AT BS 740 BELOW STRINGER 18 LEFT.  REPAIRED CHEM-MILL CRACK OF BS 740 BELOW STR 16 LEFT IAW ER 13-01210 & EA 1-353-21587.
